# SDR AALA202106299010

- Difficulty date: June 28, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N864NN
- Make and model: Boeing 737823
- Aircraft serial: 31111
- Aircraft time: 31,763 hours, 13,026 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Horn
- Condition: False Activation
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AT 8000 FEET AND 250 KTS, DESCENDING ON ARRIVAL, THROTTLES IDLE.  GEAR WARNING HORN SOUNDED AND ALL THREE RED LIGHTS FOR GEAR NOT DOWN AND LOCKED ILLUMINATED. CANCELLED HORN AND LIGHTS. ACCOMPLISHED FLIGHT DATA RECORDER DOWNLOAD PER WORK CARD # 08L21031001 AND PSEU BITE CHECK PER FIM 32-09-00-810-801. NO EXISTING FAULTS FOUND.
